On totally projective QTAG-modules characterized by its submodules

Hasan, A. and Rafiquddin, . (2018) On totally projective QTAG-modules characterized by its submodules. Boletim da Sociedade Paranaense de Matematica, 36 (4). pp. 77-86. ISSN 378712

Full text not available from this repository.
Official URL: http://periodicos.uem.br/ojs/index.php/BSocParanMa...

Abstract

A QTAG-module M is called almost totally projective if it has a weak nice system. Here we show that the isotype submodules of a totally projective module which are almost totally projective are precisely those that are separable. From this characterization it follows that every balanced submodule of a totally projective module is almost totally projective. Finally, in some special cases we settle the question of whether a direct summand of an almost totally projective module is again almost totally projective.

Item Type: Article
Uncontrolled Keywords: Almost totally projective modules; Isotype submodules; Separable submodules; Totally projective modules
Subjects: T Technology > T Technology (General)
Divisions: Faculties > Faculty of Engineering and Technology > Zakir Husain College of Engineering & Technology > Department of Applied Mathematics
Depositing User: AMU Library
Date Deposited: 20 Jan 2018 03:55
Last Modified: 20 Jan 2018 03:55
URI: http://ir.amu.ac.in/id/eprint/10842

Actions (login required)

View Item View Item